# SDR IPXA2021092274162

- Difficulty date: September 12, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E SKIN SPLICE DOUBLER AT XOS 789.645 IS CRACKED.REMOVED AND REPLACED CRACKED LT WING FIXED L/E SKIN SPLICE DOUBLER AT XOS 789.645 IAW SRM 51-33-01 AND SRM 51-35-01. (MINOR)
